Hi, My Fiancée and I had unprotected sex on the 17th of Feb, she then took an ipill on the 17th itself.. Her regular period were to come on the 21st/22nd of Feb, But were delayed to the 28th of Feb.. On the 5th of march just after her periods ended, we again had sex, and to be sure she took an ipill on the same day... She had no side effects as such, except problems with going to the loo, she had problems in excreting for a few days... then around 9th,she got injured in a minor accident and got a fracture in her leg, and got a tetanus shot, painkiller injections, and has been on some medication (mostly painkillers,for the fracture)... And now, two days back, her legs starter to pain a little (which normally happens to her as she has flat feet also, and during her periods)...and today she had her PMS again... just 10 days after haer last periods.... I wanted to know if there is a problem,or PMS can occour due to heavy medications,or there is a risk of pregenancy,or the ipill side effects..... Please let me know as soon as possible.. Regards
- By Team TDO
There is no risk of pregnancy. Its probably an i-pill side effect. Reserve i-pill for emergency use only. Do not make it a habit of popping a pill. Use a condom instead. It not only prevents unwanted pregnancy but also protects both of you from any kind of genital infection.